American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] A. V. Isaev and N. G. Kruzhilin. Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras. Proc. Amer. Math. Soc. 142 (2014) 581-590.
Abstract, references, and article information   
View Article: PDF

[2] Mamuka Shubladze. Singularities with critical locus a complete intersection and transversal type $A_1$. Contemporary Mathematics 569 (2012) 193-202.
Book volume table of contents   
View Article: PDF

[3] Chia-Fu Yu. Geometry of the Siegel modular threefold with paramodular level structure. Proc. Amer. Math. Soc. 139 (2011) 3181-3190. MR 2811273.
Abstract, references, and article information   
View Article: PDF

[4] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information   
View Article: PDF

[5] Fan Chung, Yi-Jing Xu and Stephen S.-T. Yau. Classification of weighted dual graphs with only complete intersection singularities structures. Trans. Amer. Math. Soc. 361 (2009) 3535-3596. MR 2491891.
Abstract, references, and article information   
View Article: PDF

[6] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information   
View Article: PDF

[7] Tomohiro Okuma. The geometric genus of splice-quotient singularities. Trans. Amer. Math. Soc. 360 (2008) 6643-6659. MR 2434304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ann Lemahieu, Dirk Segers and Willem Veys. On the poles of topological zeta functions. Proc. Amer. Math. Soc. 134 (2006) 3429-3436. MR 2240652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David B. Massey. Numerical control over complex analytic singularities. Memoirs of the AMS 163 (2003) MR 1962934.
Book volume table of contents   

[10] Georges Comte, Pierre Milman and David Trotman. On Zariski's multiplicity problem. Proc. Amer. Math. Soc. 130 (2002) 2045-2048. MR 1896040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond. Cohomology of the complement of a free divisor. Trans. Amer. Math. Soc. 348 (1996) 3037-3049. MR 1363009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chunsheng Ban. Aur\'eole of a quasi-ordinary singularity . Proc. Amer. Math. Soc. 120 (1994) 393-404. MR 1186128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tadashi Tomaru. On numerically Gorenstein quasi-simple elliptic singularities with ${\bf C}\sp *$-action . Proc. Amer. Math. Soc. 120 (1994) 67-71. MR 1179594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Enrique Artal-Bartolo. Forme de Jordan de la monodromie des singularit\'es superisol\'ees de surfaces. Memoirs of the AMS 109 (1994) MR 1204839.
Book volume table of contents   

[15] Luis Paris. Universal cover of Salvetti's complex and topology of simplicial arrangements of hyperplanes . Trans. Amer. Math. Soc. 340 (1993) 149-178. MR 1148044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kyungho Oh. Topological types of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 53-59. MR 1106181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1